IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v13y1984i2p143-163.html
   My bibliography  Save this article

On the existence of walrasian equilibrium in large-square economies

Author

Listed:
  • Ostroy, Joseph M.

Abstract

No abstract is available for this item.

Suggested Citation

  • Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
  • Handle: RePEc:eee:mateco:v:13:y:1984:i:2:p:143-163
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(84)90014-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
    2. Shafer, Wayne & Sonnenschein, Hugo, 1975. "Some theorems on the existence of competitive equilibrium," Journal of Economic Theory, Elsevier, vol. 11(1), pages 83-93, August.
    3. Stigum, Bernt P., 1973. "Competitive equilibria with infinitely many commodities (II)," Journal of Economic Theory, Elsevier, vol. 6(5), pages 415-445, October.
    4. Balasko, Yves & Cass, David & Shell, Karl, 1980. "Existence of competitive equilibrium in a general overlapping-generations model," Journal of Economic Theory, Elsevier, vol. 23(3), pages 307-322, December.
    5. Jones, Larry E., 1983. "Existence of equilibria with infinitely many consumers and infinitely many commodities : A theorem based on models of commodity differentiation," Journal of Mathematical Economics, Elsevier, vol. 12(2), pages 119-138, October.
    6. Kannai, Yakar, 1970. "Continuity Properties of the Core of a Market," Econometrica, Econometric Society, vol. 38(6), pages 791-815, November.
    7. Wilson, Charles A., 1981. "Equilibrium in dynamic models with an infinity of agents," Journal of Economic Theory, Elsevier, vol. 24(1), pages 95-111, February.
    8. Jones, Larry E, 1984. "A Competitive Model of Commodity Differentiation," Econometrica, Econometric Society, vol. 52(2), pages 507-530, March.
    9. McKenzie, Lionel W, 1981. "The Classical Theorem on Existence of Competitive Equilibrium," Econometrica, Econometric Society, vol. 49(4), pages 819-841, June.
    10. Mas-Colell, Andreu, 1975. "A model of equilibrium with differentiated commodities," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 263-295.
    11. Florenzano, Monique, 1983. "On the existence of equilibria in economies with an infinite dimensional commodity space," Journal of Mathematical Economics, Elsevier, vol. 12(3), pages 207-219, December.
    12. Bewley, Truman F, 1973. "The Equality of the Core and the Set of Equilibria in Economies with Infinitely Many Commodities and a Continuum of Agents," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(2), pages 383-394, June.
    13. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    14. Balasko, Yves & Shell, Karl, 1980. "The overlapping-generations model, I: The case of pure exchange without money," Journal of Economic Theory, Elsevier, vol. 23(3), pages 281-306, December.
    15. Richter, Marcel K., 1971. "Coalitions, core, and competition," Journal of Economic Theory, Elsevier, vol. 3(3), pages 323-334, September.
    16. Mas-Colell, Andrew, 1974. "An equilibrium existence theorem without complete or transitive preferences," Journal of Mathematical Economics, Elsevier, vol. 1(3), pages 237-246, December.
    17. Donald J. Brown & Lucinda M. Lewis, 1981. "Existence of Equilibrium in a Hyperfinite Exchange Economy: I and II," Cowles Foundation Discussion Papers 581, Cowles Foundation for Research in Economics, Yale University.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:the:publsh:2456 is not listed on IDEAS
    2. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 19(1), pages 113-185, March.
    3. Avallone, Anna & Basile, Achille, 1998. "Liapunov-Richter theorem in B-convex spaces," Journal of Mathematical Economics, Elsevier, vol. 30(1), pages 109-118, August.
    4. Charalambos Aliprantis & Donald J. Brown & Owen Burkinshaw, 1986. "Edgeworth Equilibria in Production Economies," Cowles Foundation Discussion Papers 784, Cowles Foundation for Research in Economics, Yale University.
    5. Rohlfs, Chris & Sullivan, Ryan & Kniesner, Thomas J., 2013. "Hedonic Estimation under Very General Conditions Using Experimental and Quasi-Experimental Designs," IZA Discussion Papers 7554, Institute of Labor Economics (IZA).
    6. Marco Castaneda & James Marton, 2008. "A Model of Commodity Differentiation with Indivisibilities and Production," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 34(1), pages 85-106, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:13:y:1984:i:2:p:143-163. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.